hiv meds and pregnancy
Jul 30, 2005
my viral load is 12,000 and my t-cell count is 292. my doctor put me on combivir and viramune im also 6months pregnant.i skipped a day of my meds wil this hurt and whatr are the side effects of this combo of meds
Response from Dr. Holodniy
Skipping one dose will probably not hurt you, but it is VERY important for you and the developing fetus that you try and not miss any more doses. You want to get your viral load to undetectable to maximize the HIV treatment effect and prevent infection in your baby. Side effects can include flu like symptoms, and some nausea or diarrhea.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore Throat A Sign Of Acute HIV Infection?
- Swollen Lymph Nodes During Seroconversion
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Black Spots After Having Sex During Period Worried I Have HIV
- Diarrhea After Giving Oral Worried I Have HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.